# SDR UIEA200500058

- Difficulty date: April 26, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441789
- Condition: Unserviceable
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION UP TO 1000 FT, NR3 ENGINE N1 WOULD SURGE (ROLL BACK) BETWEEN 101.5 AND 98.0 N1.  AT THRUST REDUCTION ALTITUDE, THE SURGE WOULD STOP.  ALL PHASES OF FLIGHT WERE NORMAL.  AFTER LANDING, DID A POWER RUN UP AND THE SAME AS ABOVE OCCURRED, NO EICAS OR STATUS MESSAGE DISPLAYED.  SERVICEABLE HMU FITTED ENGINE GROUND RUN CARRIED OUT.  HMU REPLACED IAW AMM.  IAW TAKEOFF POWER, OPS NORMAL.  (K)
